A 35-year-old female asked:
Disclaimer

what vitamin can i take while on coumadin (warfarin) my body trembles alot. is this because of constant blood being drawn from me. i don't smoke drink or do drugs?

1 doctor answer
Dr. Masoud Sadighpour
37 years experience Internal Medicine
Vitamins: There are multivitamins without vitamin k in the market that you can take. Just make sure there is no vitamin k in them. For trembling please talk to your doctor.
Answered on Mar 14, 2019
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old male asked:
Dr. Diane Minich
36 years experience Family Medicine
No: Vitamin k counteracts the effects of Coumadin (warfarin) but does not cause blood clots.
1
1 thank
A 48-year-old female asked:
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Yes: I usually tell patients starting warfarin to continue their usual eating habits. When people try new diets, that is when the warfarin effect will chan ... Read More
A 41-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Prune juice: Vitamin K, how much prune juice are you drinking? It would take a lot to alter your INR. One cup has a bit less than 10mcg, that's not much if that's ... Read More
A 71-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Vitamin K antagonist: In medical school, we memorized clotting cascade. Warfarin works by blocking (formation of) vitamin K dependent factors (http://goo.gl/LP1DwM). Theref ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month